# SDR C2XA08ON182

- Difficulty date: September 23, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4930 FLIGHT CREW REPORTED AFTER TAKE OFF LAV SMOKE WARNING INDICATION AND DECLARED EMERGENCY AND WAS CANCELLED AND RETURN TO BLOCK WHERE MX PERSONNEL PERFORMED A HIGH POWER ENGINE RUNS AND A SMOKE DETECTION SYSTEM ADJUSTMENT TEST.  OPS CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.
